# SDR SWAA2022042796343

- Difficulty date: April 21, 2022
- Submitted: April 27, 2022
- Operation: Air carrier
- Aircraft: N955WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36671
- Aircraft time: 36,505 hours, 22,114 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Flange
- Condition: Cracked
- Location: Ext Pwr Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL POWER DOOR LOWER CUTOUT FLANGE CRACKED. / [01] VERIFIED MATERIAL ID FOR REPAIR DOUBLER IS 7075 T6 .050 TAG #A41234 ;.040 2024 T3 TAG #A84491 FILLER IAW SRM 53-10-15-2R-4 REPAIR 4;[02] VERIFIED STEP 1;[03] STEP 1 OK;[04] CUT AND REMOVED DAMAGED SECTION OF LOWER SURROUND DOUBLER IAW SRM 53-10-15-2R-4 SECTION 4.C;[05] HFEC CUT EDGE IAW B737 NDT PART 6 51-00-00 PROCEDURE 23. NO DEFECTS NOTED. TOOL# 40083 DUE 14SEP22;[06] VERIFIED STEP 4;[07] ACCOMPLISHED INSURANCE CUT; FABRICATED; LOCATED AND DRILLED REPAIR PARTS IAW SRM 53-10-15-2R-4 SECTION 4.C-J.;[08] C/W OK TO TREAT AND PRIME;[09] APPLIED CHEMICAL CONVERSION AND PRIMER IAW SRM 53-10-15-2R-4 SECTION 4 K AND L.;[10] C/W TREAT AND PRIME OK TO INSTALL;[11] INSTALLED REPAIR PARTS IAW SRM 53-10-15-2R-4 SECTION 4.M.;[12] REMOVED DAMAGED SECTION OF ELECTRICAL POWER CUTOUT LOWER SURROUND DOUBLER FLANGE AND ACCOMPLISHED REPAIR IAW SRM 53-10-15-2R-4.;[13] VERIFIED REPAIR IS COMPLETE AUDIT C/W
